# SDR FDEA2020090322083

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 57,053 hours, 26,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FWD DOOR SLIDE LIGHT INOPERABLE.  RELAMPED RIGHT FWD DOOR SLIDE LIGHT, AS PER AMM 33-51-06-2-1.  OPERATIONS CHECK GOOD, OK FOR FURTHER  SERVICE.
